JournalscmhVol. 72, No. 4pp. 636–659

A regularized heat trace for hyperbolic Riemann surfaces of finite volume

  • Jay Jorgenson

    The City College of New York - CUNY, USA
  • R. Lundelius

    University of Witwatersrand, Wits, South Africa
A regularized heat trace for hyperbolic Riemann surfaces of finite volume cover
Download PDF

Cite this article

Jay Jorgenson, R. Lundelius, A regularized heat trace for hyperbolic Riemann surfaces of finite volume. Comment. Math. Helv. 72 (1997), no. 4, pp. 636–659

DOI 10.1007/S000140050039